# SDR 371PA0008

- Difficulty date: June 21, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 32,349 hours, 24,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aft 25feet of floor parth lighting top track broken in several parts.  Aft lighting Inop.R&R 25feet section track.  R&R aft electrical strip  Ops check good in reference to MM33-51-41
